Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 6, Pages 626–635 (Mi al1838)  

This article is cited in 2 scientific papers (total in 2 papers)

Special Jordan nil-algebras of bounded index

E. I. Zel'manov, V. G. Skosyrsky


Full text: PDF file (3469 kB)

Bibliographic databases:
UDC: 519.48
Received: 30.03.1983

Citation: E. I. Zel'manov, V. G. Skosyrsky, “Special Jordan nil-algebras of bounded index”, Algebra Logika, 22:6 (1983), 626–635

Citation in format AMSBIB
\Bibitem{ZelSko83}
\by E.~I.~Zel'manov, V.~G.~Skosyrsky
\paper Special Jordan nil-algebras of bounded index
\jour Algebra Logika
\yr 1983
\vol 22
\issue 6
\pages 626--635
\mathnet{http://mi.mathnet.ru/al1838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=781396}


Linking options:
  • http://mi.mathnet.ru/eng/al1838
  • http://mi.mathnet.ru/eng/al/v22/i6/p626

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
    2. V. N. Zhelyabin, A. I. Shestakov, “Alternative and Jordan algebras admitting ternary derivations with invertible values”, Sib. elektron. matem. izv., 14 (2017), 1505–1523  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021